# SDR DL76S091079

- Difficulty date: June 25, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 56,274 hours, 25,530 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272T45002362
- Part serial: NONE
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CTR HYD QTY DROPPING IN FLT, FOUND HYD LINE FROM BRAKE CNTRL VALVE SOLENOID TO "T" FITTING ON OUTBOARD SIDE OF VALVE LEAKING.   FLT CREW VERBAL PUMPS TURNED OFF AT .4 QTY  REPLACED HYD LINE FROM BRAKE CONTROL VALVE SOLENOID TO T FITTING ON OUTBOARD  SIDE OF VALVE. CYCLED ELEC PUMPS AND ADP.  CYCLED GEAR HANDL AND FLT CONT SVCD HYD TO FULL
